# SDR IXKA9500014

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Walking Beam
- Part number: 65571538
- Condition: Defective
- Location: Mlg Assy Lt
- Component: 651783012
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 9719 - AFTER TAKEOFF, LEFT GEAR AND DOOR LIGHT ON.  RETURNED TO EWR.  REMOVED AND REPLACED LEFT MLG WALKING BEAM ASSY IAW MM 32-32-2.  PERFORMED MULTIPLE GEAR SWINGS IAW MM 32-10-0.  ALL INDICATIONS SATISFACTORY.  (X)
